Compare to Allegra Allergy 24 HR active ingredient. Berkley Jensen Non-Drowsy 24-Hour Allergy Relief 180mg Tablets contain fexofenadine hydrochloride, 180 mg, to relieve both indoor and outdoor allergy symptoms in adults and children 12 years of age and older. When seasonal or pet allergies strike, you need a medicine that works fast and provides all-day allergy relief. One dose of this allergy medicine works for up to 24 hours to relieve symptoms caused by hay fever or other upper respiratory allergies. Soothe your scratchy throat, runny nose, sneezing, and itchy, watery eyes. This non-drowsy antihistamine relieves your harsh allergy symptoms without the sleepy side effects. This product is gluten-free.
Indoor/outdoor allergy relief
24 HR relief
Includes non-drowsy allergy relief medicine 180mg tablets, 150 ct.
Fexofenadine HCl 180 mg Antihistamine.
Do Not Take More Than Directed, Do Not Take At The Same Time As Aluminum Or Magnesium Antacids. Do Not Take With Fruit Juices. If Pregnant Or Breast-feeding, Ask A Health Professional Before Use. Keep Out Of Reach Of Children.
Instructions For Use
Adults And Children 12 Years Of Age And Older Take One Tablet With Water Once A Day.